med. worked better when I went to see my pc doc about my left hand being numb, he said it was carpal tunnel, my pm doc says the nerves in my damaged foot are getting worse. I haven't filled the Gabapentin (insurance reasons) I will if I could get some feedback. I am typing with one finger right now. Any answers would be appreciated Fall Queen
Hi Fall Queen~ I've tried both, the Lyrica I was so allergic to, and had to stop taking it, even tho' it helped me with some of the pain, Gabapentin, or Neurotin, are the same thing, and due to the extreme amount of side affects it caused I shy away from it, it's incredibly expensive for me also. My husband was taking it also for pain, and he has had memory loss, shaking tremors etc.. It took five days for all the other side affects he had to also disappear, he stopped taking it. He was on the lowest dose also. I had two friends taking it and both tried commiting suicide, all a side affect per their doctors from the gabapentin~ I was amazed to say the least. However, like always, I say we all react different to medications, and you would be the best judge if it is working or affecting you the correct way. Just let someone close to you know you are taking it. In case, you should have more the extreme side effects OK>> I worry about that stuff...
My best to you and good luck, Bless You!
no,Fall Queen ive never been perscribed either of them,my sister in law was on Gabapentin and I took it a few times when I had a migraine headache.BUT thats the only experience I had with it.Sorry I couldnt help you out I hope you find a drug that will alleviate your pain my hand gets like a charlie horse alot and I cant contol it,the muscles move on thier own I dont know what it is but probably playing video games for hours on end when I was younger didn't help.Good Luck Ill talk to you later
Hi again, Fall Queen. From what I have heard, suicide tends to run in families. I know you aren't suicidal. All the more reason maybe you should stay away from meds that have a rep of producing suicidal thoughts? Just my opinion. Are the nerves in your bad foot producing more pain? If so, maybe an increase in the methodone may be in order. I hear it's an excellent pain med and hard to become tolerant to over time. As for the capal tunnel, RemSupreme had a great idea with the brace. A friend of mine wore one for several years and she said it helped a lot. She eventually had surgery to correct it, but if that's not in the cards for you (the surgery) at least get a brace fitted. Good luck to you and get those fingers moving! We need your down to earth advice here on drugs.com!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2012 • 13 answers
Posted 8 Jul 2014 • 6 answers
Posted 8 Mar 2016 • 1 answer
Posted 30 Apr 2016 • 2 answers
Does anyone have experience in being prescribed both gabapentin and Lyrica simultaneously? Max dose?
Posted 3 Jan 2017 • 1 answer